Birational rigidity is not an open property
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1485-1526
https://doi.org/10.4134/BKMS.b160677
Published online September 30, 2017
Ivan Cheltsov, Mikhail Grinenko
University of Edinburgh, Steklov Institute of Mathematics
Abstract : We show that birational rigidity of Mori fibre spaces is not open in moduli.
Keywords : Fano variety, birational rigidity, complete intersection
MSC numbers : 14J45, 14E05, 14E07, 14E08
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd